Analytic and Approximate Solutions of the Space-Time Fractional Schrödinger Equations by Homotopy Perturbation Sumudu Transform Method

Arbab, Arbab I., Yousif, Eltayeb A., Hamed, Sara H. M. . Abstract and Applied Analysis 2014. 2014 (863015) :-

Locate this article in:

Bibtex

@article{CIS-317777,
  Author = {Arbab, Arbab I. and Yousif, Eltayeb A. and Hamed, Sara H. M.},
  Title = {Analytic and Approximate Solutions of the Space-Time Fractional Schrödinger Equations by Homotopy Perturbation Sumudu Transform Method},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {863015},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles